# SDR 2008FA0000261

- Difficulty date: March 17, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Engine: Cont TSIO520WB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 639193
- Condition: Broken
- Location: Counter Weight
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED ENGINE IN AFTER 32.2 HOURS SINCE MAJOR OVERHAUL.  ENGINE WAS DAMAGED BY COUNTERWEIGHT FAILURE ON CRANKSHAFT.  DAMAGED TO THE CRANKCASE, CYLINDERS AND ROD WAS FROM WHAT APPEARED TO BE A BROKEN COUNTERWEIGHT PIN OR FAILURE OF THE COUNTERWEIGHT BUSHING.  THE BUSHING WAS FOUND IN SEVERAL PIECES.  (K)
